MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer

ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Radiolucent Lines (4848); Aseptic loosening (4883)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Implant date: unknown date in (b)(6) 2017.Concomitant medical devices: femoral component option size f catalog#: 00599601601 lot#: 63411786.Articular surface size ef 10 mm height catalog#: 00596404010 lot#: 63394779.Palacos bone cement catalog#: 66017569 lot#: 85904606.Foreign source: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision due to tibial loosening.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: a1, a2, b3, b4, b5, d2, d6a, d6b, d10, e1, e2, e3, e4, g1, g2, g3, g6, h1, h2, h6, and h11.
 
Event or Problem Description
It was reported that patient underwent a left knee revision procedure approximately six years post implantation due to pain and tibial loosening.  attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
It was reported that the patient underwent a left knee revision approximately five years and eight months post-implantation due to pain and tibial component loosening.Prior to the revision, the patient reported symptoms consistent with loosening of the cement at the tibial component¿bone interface.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, and h11.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
.
warsaw, IN 46582
5745260384
MDR Report Key16412312
Report Number0002648920-2023-00020
Device Sequence Number5743093
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K872379
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number00598604701
Device Lot Number63302510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer04/13/2023
09/15/2025
02/04/2026
08/17/2026
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date05/01/2023
10/09/2025
02/19/2026
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale